# SDR CALA2023100602957

- Difficulty date: September 30, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 75,800 hours, 32,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348007620101
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR67 UNDER R2 DOOR SILL IS CRACKED AND HAS PREVIOUS CUT OUT. GEN BY V061742 ON HAECO LCQ NR 9298904/32904 REMOVED AND REPLACED FR67 SECTION UNDER R2 DOOR SILL IAW A319 SR M 51-42-11.
